# SDR MASA2012012164363

- Difficulty date: January 22, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 15,993 hours, 13,340 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 BRAKE LOCKED ON ROLL OUT.  R2 NR 3 BRAKE & TAXI CHECKED.
